Open Access

On quasi-linear representations of nonlinear strongly continuous operators


Full Text

Coming Soon.





Article Information

TitleOn quasi-linear representations of nonlinear strongly continuous operators
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 20-26
MathSciNet MR1926909
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Ya. M. Dymarskii, On quasi-linear representations of nonlinear strongly continuous operators, Methods Funct. Anal. Topology 8 (2002), no. 3, 20-26.


BibTex

@article {MFAT215,
    AUTHOR = {Dymarskii, Ya. M.},
     TITLE = {On quasi-linear representations of nonlinear strongly continuous operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {20-26},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=215},
}


All Issues